Decay estimation in nonlinear hyperbolic system of conservation laws

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

View graph of relations

Author(s)

  • Zaihong Jiang
  • Ying Wang

Detail(s)

Original languageEnglish
Pages (from-to)863-873
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume377
Issue number2
Online published8 Dec 2010
Publication statusPublished - 15 May 2011

Abstract

In this paper we study some decay estimates in nonlinear hyperbolic system of conservation laws. This research is not only interesting in itself but also crucial in studying the large time behavior problem. By introducing a proper Glimm functional, we obtain some useful decay estimates which are proved helpful in obtaining decay rates of the admissible solutions to nonlinear hyperbolic conservation laws as t -> ∞.

Research Area(s)

  • Conservation laws, Decay estimation, Glimm functional, GENERAL SYSTEMS, WAVES